edoc

Items where Author is "Edo, Eric"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2015 | 2001
Number of items: 2.

2015

Edo, Eric and Pierre-Marie Poloni, . (2015) On the closure of the tame automorphism group of affine three-space. International mathematics research notices, Vol. 2015, no. 19. pp. 9736-9750.

2001

Edo, Eric and Vénéreau, Stéphane. (2001) Length 2 variables of A[x,y] and transfer. Annales Polonici Mathematici, Vol. 76, H. 1-2. pp. 67-76.

This list was generated on Thu Sep 23 20:36:56 2021 CEST.